Makale
Tam Makale
Uluslararası
2018
ON METALLIC SEMI-SYMMETRIC METRIC F-CONNECTIONS
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
Cilt 67 · Sayı 2 · ss. 242–251 · 01.01.2018
Özet
In this article, we generate a metallic semi-symmetric metric F-connection on a locally decomposable metallic Riemann manifold. Also, we examine some features of torsion and curvature tensor fields of this connection.
Anahtar kelimeler
Tachibana operator
semi-symmetric metric F-connection
Metallic-Riemann structure
Atıf için künye
Karaman, Ç. (2018). ON METALLIC SEMI-SYMMETRIC METRIC F-CONNECTIONS. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 67(2), 242–251. https://doi.org/10.1501/commua1_0000000878
BibTeX
@article{karaman2018-77589,
author = {Karaman, Çağrı},
title = {ON METALLIC SEMI-SYMMETRIC METRIC F-CONNECTIONS},
journal = {COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS},
year = {2018},
volume = {67},
number = {2},
pages = {242--251},
issn = {1303-5991},
doi = {10.1501/commua1_0000000878},
url = {https://akademik.atauni.edu.tr/yayinlar/77589-on-metallic-semi-symmetric-metric-f-connections}
}